X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (576) 576
Conference Proceeding (41) 41
Dissertation (18) 18
Book Chapter (15) 15
Book / eBook (7) 7
Publication (2) 2
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
uniformization (393) 393
mathematics (348) 348
mathematics, applied (79) 79
analysis (51) 51
local uniformization (48) 48
mathematics, general (43) 43
markov processes (40) 40
algebra (39) 39
markov chains (38) 38
algorithms (32) 32
curvature (31) 31
geometry (31) 31
surfaces (31) 31
riemann surfaces (29) 29
statistics & probability (29) 29
manifolds (28) 28
ricci flow (28) 28
uniformization theorem (27) 27
mathematical analysis (26) 26
computer science, theory & methods (24) 24
mathematical theorems (24) 24
singularities (24) 24
theorem (24) 24
curves (23) 23
riemann surface (23) 23
computer science (21) 21
reduction (21) 21
threefolds (21) 21
computer science, hardware & architecture (20) 20
engineering, electrical & electronic (20) 20
mathematics - algebraic geometry (20) 20
resolution (20) 20
convergence (19) 19
algebraic geometry (18) 18
desingularization (18) 18
mathematical models (18) 18
operations research & management science (18) 18
studies (18) 18
transient analysis (18) 18
computer science, software engineering (17) 17
number theory (17) 17
shimura curves (17) 17
simulation (16) 16
valuation (16) 16
differential geometry (15) 15
logic (15) 15
spaces (15) 15
computer science, interdisciplinary applications (14) 14
functions of a complex variable (14) 14
p-adic uniformization (14) 14
points (14) 14
computation (13) 13
physics (13) 13
physics, mathematical (13) 13
resolution of singularities (13) 13
rigidity (13) 13
varieties (13) 13
research (12) 12
valuations (12) 12
applications of mathematics (11) 11
combinatorics (11) 11
fields (11) 11
mathematical functions (11) 11
probability theory and stochastic processes (11) 11
stable reduction (11) 11
computational modeling (10) 10
equations (10) 10
poincare-lelong equation (10) 10
polynomials (10) 10
probability (10) 10
stochastic processes (10) 10
theoretical, mathematical and computational physics (10) 10
topology (10) 10
conformal mapping (9) 9
construction (9) 9
continuous-time markov chain (9) 9
differential equations (9) 9
field (9) 9
forms (9) 9
integers (9) 9
markov analysis (9) 9
markov-prozess (9) 9
moduli (9) 9
sets (9) 9
systems (9) 9
uniformization method (9) 9
abelian-varieties (8) 8
chains (8) 8
complex variables (8) 8
computer simulation (8) 8
decidability (8) 8
markov process (8) 8
mathematics - commutative algebra (8) 8
monodromy (8) 8
parameterization (8) 8
performance analysis (8) 8
proof (8) 8
randomization (8) 8
representations (8) 8
schottky uniformization (8) 8
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (632) 632
Japanese (15) 15
French (14) 14
Portuguese (4) 4
German (2) 2
Romanian (2) 2
Spanish (2) 2
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Mathematics Research Notices, ISSN 1073-7928, 2015, Volume 2015, Issue 16, pp. 7436 - 7472
Let K be an algebraically closed field which is complete with respect to a nontrivial, non-Archimedean valuation and let Lambda be its value group. Given a... 
MATHEMATICS | UNIFORMIZATION
Journal Article
2011, Student mathematical library, ISBN 0821853686, Volume 60., xiii, 314
Book
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 10/2016, Volume 2016, Issue 719, pp. 1 - 43
A henselian valued field is called a tame field if its algebraic closure is a tame extension, that is, the ramification field of the normal extension is... 
MATHEMATICS | ELIMINATION | LOCAL UNIFORMIZATION | EXTENSIONS | PLACES
Journal Article
2014, Graduate studies in mathematics, ISBN 9780821898475, Volume 154, xv, 384
Book
2011, Graduate studies in mathematics, ISBN 0821853694, Volume 125, xviii, 236
Book
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2020, Volume 373, Issue 1, pp. 319 - 341
We prove the prime characteristic analogue of a characteristic 0 result of Ein, Lazarsfeld, and Smith on uniform approximation of valuation ideals associated... 
MATHEMATICS | LOCAL UNIFORMIZATION | ANALOG | BEHAVIOR | RINGS | SMOOTH | POWERS | MULTIPLIER IDEALS | FROBENIUS | TIGHT CLOSURE
Journal Article
Taiwanese journal of mathematics, ISSN 1027-5487, 4/2018, Volume 22, Issue 2, pp. 275 - 300
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 07/2018, Volume 146, Issue 7, pp. 2973 - 2984
Applying the Bonk-Kleiner characterization of Ahlfors 2-regular quasispheres, we show that a metric two-sphere X is a quasisphere if and only if X is linearly... 
MATHEMATICS | MATHEMATICS, APPLIED | GOOD PARAMETERIZATIONS | SPACES | UNIFORMIZATION | EMBEDDINGS | BOUNDARY | QUASI-SYMMETRIC PARAMETRIZATIONS | SURFACES
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 01/2020, Volume 2020, Issue 758, pp. 139 - 182
Let be an algebraically closed field of arbitrary characteristic, and irreducible possibly singular algebraic varieties over . Let and be dominant... 
THREEFOLDS | MATHEMATICS | LOCAL UNIFORMIZATION | REDUCTION | SINGULARITIES | RESOLUTION | GROWTH | CURRENTS | TOPOLOGICAL-ENTROPY | SURFACES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2016, Volume 303, pp. 1300 - 1318
A circle domain Ω in the Riemann sphere is conformally rigid if every conformal map of Ω onto another circle domain is the restriction of a Möbius... 
Schottky groups | Circle domains | Removability | Conformal | Rigidity | Quasiconformal | Koebe's conjecture | MATHEMATICS | UNIFORMIZATION | SETS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2019, Volume 372, Issue 6, pp. 4177 - 4209
We show that the circle packing embedding in \mathbb{R}^2 of a one-ended, planar triangulation with polynomial growth is quasisymmetric if and only if the... 
CAPACITY | sub-Gaussian estimate | SPACES | STABILITY | Quasisymmetry | circle packing | Harnack inequality | MATHEMATICS | VOLUME GROWTH | uniformization | RANDOM-WALKS | PLANAR GRAPHS | HARMONIC-FUNCTIONS | BOUNDARY | HARNACK INEQUALITIES
Journal Article
Information and Computation, ISSN 0890-5401, 04/2017, Volume 253, pp. 336 - 354
We consider the synthesis of deterministic tree transducers from automaton definable specifications, given as binary relations, over finite trees. We consider... 
Tree transducers | Tree automatic relation | Uniformization | MATHEMATICS, APPLIED | COMPUTER SCIENCE, THEORY & METHODS | Circuit components | Robots
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2014, Volume 257, pp. 567 - 580
We give two characterizations of varieties whose universal cover is a bounded symmetric domain without ball factors in terms of the existence of a holomorphic... 
Uniformization | Ample canonical bundle | Complex manifolds | Universal covering | Bounded symmetric domains | MATHEMATICS | HOLONOMY
Journal Article
by Chan, W
JOURNAL OF MATHEMATICAL LOGIC, ISSN 0219-0613, 12/2019, Volume 19, Issue 2
Assume ZF +AD(+) +V = L(P (R)). Let E be a Sigma(1)(1) equivalence relation coded in HOD. E has an ordinal definable equivalence class without any ordinal... 
equivalence relations | MATHEMATICS | ordinal definability | uniformization | Determinacy | Jonsson property | LOGIC
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2019, Volume 371, Issue 2, pp. 1119 - 1149
We give an explicit description of fundamental domains associated with the p-adic uniformisation of families of Shimura curves of discriminant Dp and level... 
Shimura curves | Mumford curves | p-adic fundamental domains | MATHEMATICS | UNIFORMIZATION | CONSTRUCTION | POINTS
Journal Article
Journal of Machine Learning Research, ISSN 1532-4435, 11/2013, Volume 14, pp. 3295 - 3320
Markov jump processes (or continuous-time Markov chains) are a simple and important class of continuous-time dynamical systems. In this paper, we tackle the... 
Continuous-time Bayesian network | MCMC | Gibbs sampler | Uniformization | Markov-modulated Poisson process | Markov jump process | continuous-time Bayesian network | SIMULATION | Poisson process | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | uniformization | Markov-modulated | MODELS | STATE-SPACE | CHAINS | AUTOMATION & CONTROL SYSTEMS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.